# SDR F3LA2023052300062

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N366FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09465
- Aircraft time: 9,686 hours, 4,438 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP378169 AIRCRAFT WAS GROUNDED AS A RESULT OF SDR REPORTALE EVENT. 'HYD REVR LO LVL'.   REPLACE HYDRAULIC PIPE BY MACHINED PART IN PYLON FRONT SECONDARY STRUCTURE WAS COMPLIED WITH. NO LEAKS FOUND. REF PEMCO VISIT N366FR-4
